# SDR PCAA0405207

- Difficulty date: May 17, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 31,108 hours, 34,356 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 000534
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 20,967 hours, 22,884 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING TEST BY MAINTENANCE IT WAS REPORTED THAT THE NR 1 BAGGAGE SMOKE DETECTOR DID NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE UNIT, ALL SYSTEMS TEST NORMAL.
